# SDR UPS06246477

- Difficulty date: March 21, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Damaged
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LT AC PACK DOOR CAME OFF IN FLIGHT AND DAMAGING FUSELAGE AFT OF PACK.  RT DOOR IS HANGING BY AFT HINGE AND IS BEYOND REPAIR.
